When Kali Phos should be taken and in what doses?



Hpathy Ezine, February, 2010 | Print This Post Print This Post |

When Kali Phos should be taken and in what doses?

Posted by:

My question is regarding the usage of Kaliphos 6X– in what circumstances should it be taken and also the dosage? i have been taking this medicine for 1 year for the treatment of depression , but i have discontinued it since the past two months or so. is it OK to start taking it again? Is there any withdrawal symptom related to it?


Dear Nitin,

Kali phos is some times used for depression on therapeutic indications. But this is not the right way to prescribe it or to take it. Homeopathic medicines are given on the basis of symptom similarity. The signs, symptoms, causative and maintaining factors, your constitution everything needs to be considered to prescribe the right remedy.

Kali phos may palliate your problems for some time but if it is not the properly chosen one, it may not have any deep and lasting effect. I would suggest that you should not take Kali phos in this manner for such prolonged times. Even though it may not have adverse effects, still it has limitations to work curatively for you. You should ideally consult a homeopath who can work not just on the depression but also on its cause – someone who can prescribe on your totality.

Wishing you health,

Dr. B

Manish Bhatia

- CEO, Hpathy Medical Pvt. Ltd.
- Homeopathy physician.
- Lecturer of Organon & Homeopathic Philosophy.
- Founder Director of Hpathy.com
- Editor, Homeopathy 4 Everyone
- Member, Advisory Board, Homeopathic Links - Member, Center for Advanced Studies in Homeopathy
- Co-author - Homeopathy and Mental Health Care: Integrative Practice, Principles and Research
- Author - Lectures on Organon of Medicine

Comments

  1. priyadeep

    January 26, 2013

    dear doctor,

    i am 18 year old male.
    i am suffering from nervous weakness,forgetfulness, low self esteem,depression and social anxiety for a long time.
    i was very lonely & shy from my childhood and for this reason i used to masturbate frequently.
    no i am undergoing graduate student (B.A) & its affect my study and concentration.
    i was not habituated to do any healthy physical exersice from my childhood but no from few weeks i am going for morning walk & it is giving me very nice feeling…

    thank you very much doctor for listening my problems.

    i am egarly waiting for your precious responce.

    thnks again.

  2. moolchand

    June 28, 2013

    Doctors are GOD’s GIFT to humanity, Sir, I m 73 year old.Mumbai, INDIA.After catract operation of L.eye.Now suffering from ” open angle glaucoma “, with watreing in both eye. After ” EUPHRASIA-1M, , 4 pills,3 times daily, is 90% comfortable. Now I take ” Staphysagria-10M. 2 drops in one table spoon of water one daily + ” Cineraria, eye drops,one drop in each eye, 3 times daily. Pl. guide & help me, wether I shopuld contineu,if YES, how long? OR BETTER ” HOMEOPATHY TREATMENT !
    thnks a lot.MAY GOD BLESS YOU.
    MOOLCHAND.

    • Avatar of Alan V. Schmukler

      Alan V. Schmukler

      June 28, 2013

      Dear Moolchand,

      10M’s of any remedy should not be casually repeated, as this could result in a proving.

  3. Malik

    July 22, 2013

    Hi Alan,
    could you please explain a bit – what do you mean it could result in proving? What do you mean by proving?

    Malik

    • Avatar of Alan V. Schmukler

      Alan V. Schmukler

      July 22, 2013

      When a remedy is taken repeatedly when it it not needed, or even in too high a potency, the person may develop the symptoms of the remedy.

  4. Malik

    July 22, 2013

    That means homeopathy could be dangerous too when taken without the supervision of a qualified physician …

Add a comment

Your comments & feedback are important to us. If you have a Hpathy.com account, please Login to comment. OR if you are not registered, Create an Hpathy.com account to avoid filling the comment form details every time.

What is 12 + 15 ?
Please leave these two fields as-is:
IMPORTANT! To be able to proceed, you need to solve the following simple math (so we know that you are a human) :-)